MathSciNet Relay Station
MathSciNet bibliographic data
MR322906 (48 #1267) 58F10
Percell, Peter B. Structural stability on manifolds with boundary. Topology 12 (1973), 123–144.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement